# SDR SWAA2013021412659

- Difficulty date: February 4, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bonding Strap
- Part number: 9191104U97
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WING AT WTB-BONDING STRAP CRACKED UPPER & LWR ENDS (2 PLCS) FS 639 L-20R 36-1.  REMOVED AND REPLACED RIGHT WING - L/E WTB BONDING STRAP'S UPPER AND LWR ENDS AT FS 639 L-20-R IAW B717SRM 51-41-05.  BONDING CHECK IS GOOD IAW B717 SWP
